# SDR AALA201612239001

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,461 hours, 17,156 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 2 LEAK WITH PACK  MEL HAD NO WAY TO PRESSURIZE THE AIRCRAFT. EMERGENCY DESCENT TO 10,000, MAX CABIN ACTUAL 6,900 FT. REPLACED LOOP 5, CHANNEL 1 PER AMM 36-22-01.  AIRCRAFT WAS GROUNDED.
